Optical soliton perturbation with quadratic-cubic nonlinearity by mapping methods

E. V. Krishnan, Anjan Biswas, Qin Zhou*, Mehmet Ekici, Ali Saleh Alshomrani, Milivoj Belic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


This paper reveals optical soliton solutions for the perturbed nonlinear Schrödinger's equation that is studied with quadratic–cubic nonlinearity. The mapping methods are utilized to retrieve these solitons which are of bright, dark and singular type.

Original languageEnglish
Pages (from-to)632-637
Number of pages6
JournalChinese Journal of Physics
Publication statusPublished - Aug 2019
Externally publishedYes


  • Mapping methods
  • Quadratic–cubic nonlinearity
  • Solitons

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this